Partial regularity for anisotropic functionals of higher order
ESAIM: Control, Optimisation and Calculus of Variations, Tome 13 (2007) no. 4, pp. 692-706.

We prove a C k,α partial regularity result for local minimizers of variational integrals of the type I(u)= Ω f(D k u(x))dx, assuming that the integrand f satisfies (p,q) growth conditions.

DOI : https://doi.org/10.1051/cocv:2007033
Classification : 35G99,  49N60,  49N99
Mots clés : partial regularity, non standard growth, higher order derivatives
@article{COCV_2007__13_4_692_0,
     author = {Carozza, Menita and Passarelli Di Napoli, Antonia},
     title = {Partial regularity for anisotropic functionals of higher order},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     pages = {692--706},
     publisher = {EDP-Sciences},
     volume = {13},
     number = {4},
     year = {2007},
     doi = {10.1051/cocv:2007033},
     zbl = {1130.35317},
     mrnumber = {2351398},
     language = {en},
     url = {http://www.numdam.org/articles/10.1051/cocv:2007033/}
}
TY  - JOUR
AU  - Carozza, Menita
AU  - Passarelli Di Napoli, Antonia
TI  - Partial regularity for anisotropic functionals of higher order
JO  - ESAIM: Control, Optimisation and Calculus of Variations
PY  - 2007
DA  - 2007///
SP  - 692
EP  - 706
VL  - 13
IS  - 4
PB  - EDP-Sciences
UR  - http://www.numdam.org/articles/10.1051/cocv:2007033/
UR  - https://zbmath.org/?q=an%3A1130.35317
UR  - https://www.ams.org/mathscinet-getitem?mr=2351398
UR  - https://doi.org/10.1051/cocv:2007033
DO  - 10.1051/cocv:2007033
LA  - en
ID  - COCV_2007__13_4_692_0
ER  - 
Carozza, Menita; Passarelli Di Napoli, Antonia. Partial regularity for anisotropic functionals of higher order. ESAIM: Control, Optimisation and Calculus of Variations, Tome 13 (2007) no. 4, pp. 692-706. doi : 10.1051/cocv:2007033. http://www.numdam.org/articles/10.1051/cocv:2007033/

[1] E. Acerbi and N. Fusco, Partial regularity under anisotropic (p,q) growth conditions. J. Diff. Eq. 107 (1994) 46-67. | Zbl 0807.49010

[2] M. Bildhauer, Convex variational problems. Linear, nearly linear and anisotropic growth conditions. Lect. Notes Math. 1818, Springer-Verlag, Berlin (2003). | MR 1998189 | Zbl 1033.49001

[3] M. Bildhauer and M. Fuchs, Higher order variational problems with non-standard growth condition in dimension two: plates with obstacles. Ann. Acad. Sci. Fennicae Math. 26 (2001) 509-518. | Zbl 1014.49031

[4] M. Carriero, A. Leaci and F. Tomarelli, Strong minimizers of Blake & Zisserman functional. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 15 (1997) 257-285. | Numdam | Zbl 1015.49010

[5] R. Choksi, R.V. Kohn and F. Otto, Domain branching in uniaxial ferromagnets: a scaling law for the minimum energy. Comm. Math. Phys. 201 (1999) 61-79. | Zbl 1023.82011

[6] B. Dacorogna, Direct methods in the calculus of variations. Appl. Math. Sci. 78, Springer Verlag (1989). | MR 990890 | Zbl 0703.49001

[7] G. Dal Maso, I. Fonseca, G. Leoni and M. Morini, Higher order quasiconvexity reduces to quasiconvexity Arch. Rational Mech. Anal. 171 (2004) 55-81. | Zbl 1082.49017

[8] L. Esposito, F. Leonetti and G. Mingione, Regularity results for minimizers of irregular integrals with (p,q) growth. Forum Math. 14 (2002) 245-272. | Zbl 0999.49022

[9] L. Esposito, F. Leonetti and G. Mingione, Sharp regularity for functionals with (p,q) growth. J. Diff. Eq. 204 (2004) 5-55. | Zbl 1072.49024

[10] I. Fonseca and J. Malý, Relaxation of multiple integrals in Sobolev spaces below the growth exponent for the energy density. Ann. Inst. H. Poincaré - Anal. Non Linéaire 14 (1997) 309-338. | Numdam | Zbl 0868.49011

[11] I. Fonseca and J. Malý, From Jacobian to Hessian: distributional form and relaxation. Riv. Mat. Univ. Parma (7) (2005), Proc. Conf. “Trends in the Calculus of Variations”, E. Acerbi and G. Mingione Eds., 45-74. | Zbl 1101.49011

[12] M. Giaquinta, Multiple integrals in the calculus of variations and nonlinear elliptic systems. Ann. Math. Stud. 105 (1983), Princeton Univ. Press. | MR 717034 | Zbl 0516.49003

[13] M. Giaquinta, Growth conditions and regularity, a counterexample. Manu. Math. 59 (1987) 245-248. | Zbl 0638.49005

[14] E. Giusti, Metodi diretti in calcolo delle variazioni. U.M.I. (1994).

[15] M. Guidorzi, A remark on partial regularity of minimizers of quasiconvex integrals of higher order. Rend. Ist. Mat di Trieste XXXII (2000) 1-24. | Zbl 1006.49028

[16] M. Kronz, Partial regularity results for minimizers of quasiconvex functionals of higher order. Ann. Inst. H. Poincaré - Anal. Non Linéaire 19 (2002) 81-112. | Numdam | Zbl 1010.49023

[17] P. Marcellini, Un example de solution discontinue d'un probéme variationel dans le cas scalaire. Preprint Ist. U. Dini, Firenze (1987-1988).

[18] P. Marcellini, Regularity of minimizers of integrals of the calculus of Variations with non-standard growth conditions. Arch. Rat. Mech. Anal. 105 (1989) 267-284. | Zbl 0667.49032

[19] P. Marcellini, Regularity and existence of solutions of elliptic equations with (p,q) growth conditions. J. Diff. Eq. 90 (1991) 1-30. | Zbl 0724.35043

[20] P. Marcellini, Everywhere regularity for a class of elliptic systems without growth conditions. Ann. Scuola Normale Sup. Pisa, Cl. Sci. 23 (1996) 1-25. | Numdam | Zbl 0922.35031

[21] S. Müller and V. Šverák, Convex integration for Lipschitz mappings and counterexamples to regularity. Ann. of Math. 157 (2003) 715-742. | Zbl 1083.35032

[22] A. Passarelli Di Napoli and F. Siepe, A regularity result for a class of anisotropic systems. Rend. Ist. Mat di Trieste (1997) 13-31. | Zbl 0909.49026

Cité par Sources :